Alert archive / Maine / Flash Flood Warnings in 2014
Flash Flood Warning 2, NWS Caribou, ME
NWS Caribou, ME issued this flash flood warning at Jul 15, 2014, 6:49 PM EDT for Penobscot County, Piscataquis County, Maine. It was in force for 116 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2014, 6:49 PM EDT (22:49 UTC)
- Expired
- Jul 15, 2014, 8:45 PM EDT
- In force
- 116 min
- Issued by
- NWS Caribou, ME
- Area
- Storm-based polygon
- Flood severity
- None
Counties Penobscot County, ME, Piscataquis County, ME
The radar
The Portland,ME radar (KGYX), 149 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 7:30 PM EDT | FLASH FLOOD | Dexter, ME | FLOODED BASEMENTS. |
| Jul 15, 8:00 PM EDT | FLASH FLOOD | Dexter, ME | DIRT ROADS WASHED OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 10.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 318 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 492 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
852
WGUS51 KCAR 152249
FFWCAR
MEC019-021-160045-
/O.NEW.KCAR.FF.W.0002.140715T2249Z-140716T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
649 PM EDT TUE JUL 15 2014
THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN PENOBSCOT COUNTY IN EAST CENTRAL MAINE...
THIS INCLUDES THE CITY OF DEXTER...
SOUTH CENTRAL PISCATAQUIS COUNTY IN NORTH CENTRAL MAINE...
THIS INCLUDES THE CITIES OF...GUILFORD...DOVER-FOXCROFT...
* UNTIL 845 PM EDT
* AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAINFALL UP TO 2 INCHES PER HOUR FROM A THUNDERSTORM
MOVING NORTHEAST ACROSS THE DEXTER AREA.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SANGERVILLE...EXETER...GARLAND...CHARLESTON...BOWERBANK...BOYD
LAKE...ATKINSON AND SEBEC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4506 6959 4538 6915 4512 6886 4488 6930
4507 6936 4506 6950 4504 6950 4502 6954
$$
HEWITT2 follow-up statements
089
WGUS71 KCAR 160007
FFSCAR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
807 PM EDT TUE JUL 15 2014
MEC019-021-160045-
/O.CON.KCAR.FF.W.0002.000000T0000Z-140716T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PISCATAQUIS ME-PENOBSCOT ME-
807 PM EDT TUE JUL 15 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR
SOUTHWESTERN PENOBSCOT AND SOUTH CENTRAL PISCATAQUIS COUNTIES...
AT 804 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA. FLOODING OF POOR DRAINAGE AND LOW-LYING AREAS IS POSSIBLE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GUILFORD AND
DOVER-FOXCROFT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 4506 6959 4538 6915 4512 6886 4488 6930
4507 6936 4506 6950 4504 6950 4502 6954
$$
HASTINGS881
WGUS71 KCAR 160034
FFSCAR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
834 PM EDT TUE JUL 15 2014
MEC019-021-160042-
/O.CAN.KCAR.FF.W.0002.000000T0000Z-140716T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PISCATAQUIS ME-PENOBSCOT ME-
834 PM EDT TUE JUL 15 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN
PENOBSCOT AND SOUTH CENTRAL PISCATAQUIS COUNTIES...
THE THUNDERSTORMS THAT PRODUCED THE HEAVY RAINFALL HAVE MOVED OUT OF
THE AREA AND THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4506 6959 4538 6915 4512 6886 4488 6930
4507 6936 4506 6950 4504 6950 4502 6954
$$
HEWITTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 5:21 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jul 15, 5:21 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
521 PM EDT TUE JUL 15 2014
.SYNOPSIS...
LOW PRESSURE APPROACHING FROM THE GREAT LAKES WILL PULL A WARM
FRONT NORTH ACROSS THE AREA TODAY. A SLOW MOVING COLD FRONT WILL
MOVE EAST ACROSS THE REGION WEDNESDAY THROUGH EARLY THURSDAY.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
515 PM UPDATE...ADDED AREAS OF FOG FOR THE COAST AND WILL
CONTINUE TO MONITOR FOR POSSIBLE DENSE FOG ADVISORY AS VSBYS ARE
DROPPING TO 1/4 OF A MILE AND WE WILL BE HEADING INTO NIGHTTIME.
ALSO ADJUSTED THE PRECIP CHANCES JUST A BIT FURTHER TO THE WEST
INITIALLY AND THEN BLEND THE REST OF THE FORECAST W/THE FIRST LEG
OF SHOWERS & TSTMS. ADDED GUSTY WINDS AS LATEST LAPS AND RAP
SOUNDINGS SHOW DECENT SHEAR OF 30 KTS THROUGH 6 KM. SOME STORMS
COULD DEFINITELY BRING DOWN SOME STRONG WIND GUSTS.
PREVIOUS DISCUSSION...
ALTHOUGH MUCH DELAYED ACROSS THE N...CLDS AND SHWRS ARE FINALLY
BEGINNING TO MOVE INTO THE THIS PTN OF THE FA FROM QB. NOT MUCH IN
THE WAY OF THUNDER IS CURRENTLY OBSVD WITH THESE SHWRS...BUT WITH
SKINNY MLCAPE STILL FCSTD THIS EVE BY SOUNDING MODELS SUCH AS BUFKIT
WE KEPT A CHC OF TSTMS THRU ALL OF THE EVE...WITH ISOLD TSTMS EVEN
POSSIBLE INTO THE LATE NGT. DESPITE VERY STRONG SHEAR AT MID AND
UPPER PTNS OF THE TROPOSPHERE...THE ONLY ENHANCED WORDING WE HAVE
ATTM IN THE FCST GRIDS IS THE POTENTIAL OF HVY RNFL...SINCE IT
APPEARS THAT SUFFICIENT CAPE GRADIENT WILL BE ABV THE HAIL GROWTH
LAYER...DYNAMIC CELL ORGANIZATION APPEARS TO BE UNLIKELY ATTM...
BUT WE WILL MONITOR LATEST RADAR TRENDS.
MODELS SHOW AN INITIAL ROUND OF SHWRS/POSSIBLE THUNDERSTORMS INTO
THE OVRNGT HRS TNGT...THEN AFT A BRIEF BREAK LATE TNGT INTO ERLY
WED MORN...A MORE SIG ROUND OF RNFL CAN BE XPCTD WED AS THE CNTR
OF THE PW STREAM MOVES OVR THE REGION FROM THE W. ALTHOUGH PWS
REACH AND JUST EXCEED 1.75 INCHES OVR THE REGION BY WED AFTN...
OUTSIDE OF LLVL FRONTAL CNVRG AHEAD OF THE COLD FRONT THERE ARE
NO CLR UPPER LVL FEATURES TO ENHANCE RNFL POTENTIAL. SUBSEQUENTLY
DIFFERING MODELS OFFER SEVERAL SCENARIOS WHERE THE HEAVIEST RNFL
MAY OCCUR. FOR SIMPLICITY SAKE...WE SHOW HEAVIER RN WITH NEXT
PULSE OF DEEP TROP MOISTURE SPREADING NE INTO THE NW AND CNTRL ME
HIGHLANDS FROM THE WRN ME MTNS WED MORN...THEN TAKE THIS AXIS OF
HEAVIER RNFL SLOWLY EWRD INTO CNTRL AND NE PTNS OF THE FA WED AFTN
AND THEN INTO SE ME WED EVE. GIVEN THAT THE BAND OF HEAVIER RNFL
WILL LIKELY SPEND MORE TM OVR OUR NRN AND CNTRL ME MTNS THAN SE
PTNS OF THE FA...WE SEE NO REASON TO XTND THE FLASH FLOOD WATCH
TO FAR SE ME ATTM....BUT THERE IS STILL TM TO RE-CONSIDER THIS...IF
NECESSARY OVRNGT.
WITH LMTD MLCAPE POSSIBLE BY WED AFTN...WE INTRODUCE A CHC OF
TSTMS AGAIN FOR WED AFTN. OTHERWISE...AFT WARM AND VERY MUGGY
OVRNGT LOWS...HI TEMPS WILL BE COOLER THAN TDY ACROSS THE N DUE TO
CLD CVR AND RNFL...AND CLOSE TO THE SAME AS TDY FOR THE SRN HLF OF
THE FA.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
A SW-NE ORIENTED COLD FRONT WILL BISECT THE FORECAST AREA WEDNESDAY
EVENING AND WILL CONTINUE TO PUSH SOUTHEAST THROUGH THE OVERNIGHT
HOURS. A VERY MOIST AIRMASS WILL EXIST AHEAD OF THIS FRONT AS
EVIDENCED BY PWATS NEAR 2 INCHES. THEREFORE, STILL EXPECT PERIODS OF
HEAVY RAIN TO BE POSSIBLE THROUGH AT LEAST THE FIRST PART OF THE
NIGHT, ESPECIALLY OVER EASTERN AND SOUTHERN PORTIONS OF THE FORECAST
AREA. THERE WILL BE ELEVATED INSTABILITY AS WELL, SO THUNDERSTORMS
WILL BE POSSIBLE. THE RAIN WILL COME TO AN END OVER OUR FAR
NORTHWESTERN SECTIONS AROUND MIDNIGHT, BUT FAR DOWNEAST WILL SEE
PRECIPITATION INTO THURSDAY MORNING, WHEN THE FRONT WILL FINALLY
MOVE OFFSHORE. MUCH DRIER AIR WILL WORK INTO THE REGION POST-FRONTAL
PASSAGE, SO EXPECT FAIR WEATHER FOR MOST OF THURSDAY THROUGH FRIDAY.
THE ONLY EXCEPTION WILL BE ACROSS FAR NORTHERN MAINE ON FRIDAY
AFTERNOON, WHEN A SHORTWAVE ALOFT WILL BRING THE CHANCES FOR
ISOLATED SHOWERS. AFTER A MUGGY NIGHT WEDNESDAY NIGHT, THURSDAY
THROUGH FRIDAY WILL SEE MUCH MORE PLEASANT CONDITIONS, WITH HIGHS IN
THE 70S AND LOWS IN THE 50S.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
HIGH PRESSURE WILL DOMINATE FOR THIS WEEKEND AND INTO EARLY NEXT
WEEK. TEMPERATURES WILL BE ABOVE NORMAL WITH THE ONLY CHANCE FOR
PRECIPITATION AFTERNOON SHOWERS OR THUNDERSTORMS ON TUESDAY AS SURFACE
HIGH PRESSURE MOVES OFFSHORE.
&&
.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
NEAR TERM: VLIFR-IFR CONDITIONS CURRENTLY OVR DOWNEAST TAF SITES WILL
SLOWLY ADVC NWRD ACROSS NRN TAF SITES OVRNGT...REACHING KFVE/KCAR
PRE-DAWN WED MORN. ALL TAF SITES WILL REMAIN IFR THRU THE REMAINDER
OF WED MORN IN RN...SHWRS AND FOG...WITH CLGS AT NRN TAF SITES
POSSIBLY REACHING LOW MVFR DURG THE AFTN HRS.
SHORT TERM: IFR/LIFR CONDITIONS ARE EXPECTED WEDNESDAY NIGHT IN
RAIN AND FOG. THIS WILL IMPROVE AS WE HEAD INTO DAYBREAK, WITH VFR
TO PREVAIL AT ALL SITES BY 15Z THURSDAY. VFR CONDITIONS WILL THEN
CONTINUE RIGHT THROUGH THE WEEKEND. THE ONLY EXCEPTION WILL BE
SOME LOCAL MVFR CONDITIONS IN ISOLATED SHOWERS FRIDAY AFTERNOON,
MAINLY AT THE NORTHERN TERMINALS.
&&
.MARINE...
NEAR TERM: WILL CONT WITH THE SCA FOR HAZ SEAS FOR THE OUTER MZS...
EVEN THOUGH...INITIALLY WV HTS ARE BEGINNING AT 3 FT LATE THIS
AFTN. WV HTS SHOULD SLOWLY BUILD OVRNGT...REACHING 5 TO 6 FT OVR
THE OUTER MZS BY WED...AND 3 TO 4 FT OVR THE INNER BAY/HARBOR MZ050.
IN ORDER TO ACCOUNT FOR THE DIFFERENCE BETWEEN LATEST OBSVD BUOY
WV HTS AND WW3 FCST WV HTS...WE BEGAN WITH 60 PERCENT OF WW3 WV
HTS FOR THIS EVE...AND MERGED TO 75 PERCENT FCST WW3 WV HTS BY WED.
IN ADDITION TO WV HTS...VERY MOIST TROPICAL AIR STREAMING NWRD
FROM OVR THE COLD GULF OF ME WATERS WILL RESULT IN AREAS OF DENSE
FOG TNGT INTO WED...WITH FOG NOT LIFTING UNTIL A COLD FRONT CLRS
THE WATERS FROM W TO E LATE WED NGT INTO ERLY THU MORN.
SHORT TERM: THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN
EXTENDED TO 6 AM THURSDAY. SOUTH WINDS AHEAD OF AN APPROACHING
COLD FRONT WILL ALLOW WAVES TO REMAIN AT 5 TO 6 FEET THROUGH
WEDNESDAY EVENING. SEAS WILL SUBSIDE TOWARD DAYBREAK ONCE THE
FRONT MOVES OVER THE WATERS AND THE WINDS BECOME MORE WESTERLY.
&&
.HYDROLOGY...
A FLASH FLOOD WATCH REMAINS IN PLACE UNTIL 8 AM THURSDAY FOR ALL
BUT THE EXTREME SOUTHEAST PORTION OF OUR FORECAST AREA. A SLOW
MOVING COLD FRONT WILL APPROACH FROM THE WEST TONIGHT AND
WEDNESDAY, AND THEN CROSS THE REGION WEDNESDAY NIGHT. VERY MOIST
AIR (PWATS APPROACHING 2 INCHES) WILL SPREAD NORTHWARD AHEAD OF
THIS FRONT, ALLOWING FOR PERIODS OF HEAVY RAIN, ESPECIALLY
WEDNESDAY INTO WEDNESDAY EVENING. WE EXPECT THAT ANY HEAVIER
SHOWERS AND STORMS WILL BE CAPABLE OF DELIVERING A QUICK 1 TO 2
INCHES OF RAIN IN ADDITION TO A GENERAL 1 TO 3 INCHES OF RAIN WE
HAVE DEPICTED IN THE RAINFALL FORECAST FROM TONIGHT THROUGH
WEDNESDAY NIGHT. WITH ONE HOUR FLASH FLOOD GUIDANCE IN THE 1.75 TO
2 INCH RANGE, THREE AND SIX HOUR FFG IN THE 2 TO 3 INCH RANGE, AND
SOIL MOISTURE AOA NORMAL, THERE IS THE POTENTIAL FOR SOME OF THESE
HEAVIER SHOWERS TO RESULT IN FLASH FLOODING. THIS MATCHES CLOSELY
WITH WPC'S THINKING; THEY HAVE ALL OF OUR AREA EXCEPT FAR DOWNEAST
MAINE IN A SLIGHT RISK OF EXCEEDING FLASH FLOOD GUIDANCE THROUGH
WEDNESDAY.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR MEZ001>006-010-
011-015-016-031-032.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 AM EDT
THURSDAY FOR ANZ050-051.
&&
NEAR TERM...HEWITT/VJN
SHORT TERM...HASTINGS
LONG TERM...OKULSKI
AVIATION...HEWITT/VJN/HASTINGS
MARINE...HEWITT/VJN/HASTINGS
HYDROLOGY...HASTINGSHazardous weather outlook, Jul 15, 3:19 AM EDT, 15 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 319 AM EDT TUE JUL 15 2014 MEZ001>006-010-011-015-016-031-032-160730- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 319 AM EDT TUE JUL 15 2014 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ017-029-030-160730- CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON- 319 AM EDT TUE JUL 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-160730- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 319 AM EDT TUE JUL 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 3:19 AM EDT | Small Craft Advisory | CAR | 9 hr | |
| Jul 15, 12:30 PM EDT | Small Craft Advisory for Hazardous Seas | CAR | 46 hr | |
| Jul 15, 6:30 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 45 min |
Nearby
Flash Flood Warnings in Maine, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.